weening off cymbalta
OMG - this is going to be a nightmare. I went from 120 a day to 90 (only comes in 30 mg increments). I started the lower dose on Monday. I immediately noticed that I was very irritable (ok - angry) and crying all day. it hasn't gotten any better yet this week - even after eating 3 tubs of buttercream frosting.
to top it all off I am a depression/stress eater and have worked my way quickly back up to 230 pounds. my underwear don't even fit - they keep rolling down past my roll.
:moo: :moo: :moo: :moo: :moo: :moo: :moo:
I really really really just want to feel like a normal human being who doesn't get set off by the slightest thing, who doesn't hurt every moment of every day and who feels like there is no hope for improvement in any area of my life.:?::?:
I'm so sorry you're going through that. I was on Paxil and weening off it was a nightmare! I would be dizzy all day long. Not even sure dizzy is the right word..it was like every time I moved my head or blinked I would feel this we're shudder in my head and the closest thing I can call it is dizziness. It sucks. And being more irritable and crying, yeah.
I hope things get better soon. I know it's hard. Here if you every want to talk.:hug:
|All times are GMT -4. The time now is 07:45 PM.|
Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2